Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 342, NWS North Platte, NE

August 31, 2014Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 31, 2014, 4:28 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2014, 4:28 PM MDT (22:28 UTC)
Expired
Aug 31, 2014, 5:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 4:31 PM MDTHAIL 1Gordon, NEWIND GUSTS ESTIMATED 40-50 MPH, HAIL COVERING THE GROUND
Aug 31, 4:58 PM MDTHAIL 117 Sw Merriman, NECOVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1977 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WUUS53 KLBF 312228
SVRLBF
NEC031-161-312315-
/O.NEW.KLBF.SV.W.0342.140831T2228Z-140831T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 PM MDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 515 PM MDT

* AT 426 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDON...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GORDON...INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...ROCK HILL...
  IRWIN...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 97 AND 131.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 224 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4292 10168 4253 10180 4275 10237 4290 10235
TIME...MOT...LOC 2228Z 284DEG 37KT 4280 10224

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
2 follow-up statements
888 
WWUS53 KLBF 312242
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT SUN AUG 31 2014

NEC031-161-312315-
/O.CON.KLBF.SV.W.0342.000000T0000Z-140831T2315Z/
SHERIDAN NE-CHERRY NE-
442 PM MDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 515 PM MDT...

AT 440 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
GORDON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.  TRAINED WEATHER SPOTTERS REPORTED QUARTER 
         SIZE HAIL WAS IN GORDON AT 435 PM MDT.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROCK HILL...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4289 10174 4253 10180 4274 10220 4283 10219
TIME...MOT...LOC 2241Z 284DEG 37KT 4277 10206

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
819 
WWUS53 KLBF 312249
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT SUN AUG 31 2014

NEC161-312259-
/O.CAN.KLBF.SV.W.0342.000000T0000Z-140831T2315Z/
SHERIDAN NE-
449 PM MDT SUN AUG 31 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4289 10174 4253 10180 4271 10207 4278 10207
      4279 10209 4284 10209
TIME...MOT...LOC 2249Z 284DEG 37KT 4278 10201

$$

NEC031-312315-
/O.CON.KLBF.SV.W.0342.000000T0000Z-140831T2315Z/
CHERRY NE-
449 PM MDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY COUNTY UNTIL 515 PM MDT...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
GORDON...AND MOVING EAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 112 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4289 10174 4253 10180 4271 10207 4278 10207
      4279 10209 4284 10209
TIME...MOT...LOC 2249Z 284DEG 37KT 4278 10201

HAIL...1.50IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:54 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 31, 2:54 PM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT SUN AUG 31 2014

.SYNOPSIS...
ISSUED AT 353 PM CDT SUN AUG 31 2014

AT 20Z...WATER VAPOR IMAGERY SHOWED A BROAD TROUGH SPANNING ACROSS
THE WESTERN HALF OF THE CONUS...WITH A FAIRLY STRONG PV ANOMALY
PUSHING THROUGH THE TROUGH ACROSS WYOMING. THERE WAS CONVECTION
ASSOCIATED WITH THE PV ANOMALY ACROSS WYOMING AND INTO NORTHERN
COLORADO...WESTERN NEBRASKA AND WESTERN SOUTH DAKOTA. THE COLD FRONT
HAD PUSHED WELL SOUTH AND EAST OF THE LOCAL AREA...AND WAS FROM
SOUTHEAST COLORADO THROUGH NORTH CENTRAL KANSAS AND UP INTO
NORTHEAST NEBRASKA. DENSE CLOUD COVER HAS BEEN IN PLACE ACROSS MUCH
OF THE LOCAL AREA TODAY...AND WITH SOME SHOWERS...AND COOLER AIR
ADVECTING INTO THE AREA...TEMPERATURES HAVE BEEN COOL TODAY.
TEMPERATURES HAVE BEEN IN THE 60S AND LOW 70S MUCH OF THE
DAY...WHILE BRIEF PERIODS OF SUNSHINE ALLOW THE TEMPERATURES TO
QUICKLY JUMP UP INTO THE MID AND UPPER 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 353 PM CDT SUN AUG 31 2014

THE SHORTWAVE TROUGH/PV ANOMALY OVER WYOMING WILL PUSH EAST THROUGH
THIS EVENING. THIS WILL PUSH THE CONVECTION CURRENTLY WEST OF THE
AREA EASTWARD AND SO EXPECT AT LEAST SCATTERED SHOWERS AND
THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH MID EVENING.
CAPE VALUES AT MID AFTERNOON ARE QUITE MARGINAL...WITH MU CAPES
AROUND 1000 J/KG FOR MUCH OF THE AREA. THERE IS A GOOD AMOUNT OF
LIFT ACROSS THE AREA ASSOCIATED WITH THE MID LEVEL WAVE...SO IF
CONVECTION CAN GET A HOLD OF SOME OF THE INSTABILITY...IT IS
POSSIBLE TO GET SOME MORE INTENSE UPDRAFTS GOING ON. ALSO...THERE IS
DECENT EFFECTIVE SHEAR ACROSS THE AREA...40-50 KTS SO THINKING THERE
COULD BE SOME BRIEF STRONGER STORMS /MORE ISOLATED TO SCATTERED IN
NATURE/ BUT DON/T ANTICIPATE MUCH CHANCES FOR LONG-LASTING
SUPER-CELLULAR STORMS DUE TO THE MINIMAL AMOUNT OF CAPE AVAILABLE.

SKIES SHOULD CLEAR OUT TONIGHT AND AS WINDS DIE DOWN...LOOKING AT
TEMPERATURES DROPPING OFF DOWN INTO THE UPPER 40S AND 50S AS A
COOLER AIRMASS SETTLES IN BEHIND THE SYSTEM.

FOR MONDAY...A WEAK SHORTWAVE TROUGH COMING FROM ITS CURRENT
POSITION JUST OFF THE PACIFIC NORTHWEST COAST WILL QUICKLY MOVE INTO
THE CENTRAL PLAINS. CURRENT MODEL TIMING WOULD BRING THE SHORTWAVE
FROM WYOMING INTO NEBRASKA AFTER 18Z...BRINGING ANOTHER CHANCE FOR
SHOWERS AND A FEW THUNDERSTORMS INTO NORTHERN NEBRASKA MONDAY
AFTERNOON. LIFT LOOKS SUFFICIENT...WITH A UPPER LEVEL JET STREAK
PUSHING INTO THE HIGH PLAINS...PUTTING THE LOCAL AREA IN THE LEFT
EXIT REGION TO SUPPORT STRONGER LARGE SCALE LIFT. CAPE ISN/T SUPER
IMPRESSIVE...BUT THERE IS SOME THERE...AND WITH THE DYNAMICS FROM
THE SHORTWAVE WILL KEEP MENTION OF THUNDERSTORMS. TEMPERATURES
MONDAY WILL BE A BIT WARMER THAN WAS EXPERIENCED SUNDAY...BUT WILL
BE BELOW NORMAL AS THE COOLER AIRMASS REMAINS IN PLACE WITH 850MB
TEMPERATURES AT 16C-18C.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 353 PM CDT SUN AUG 31 2014

MONDAY NIGHT THROUGH WEDNESDAY...

FOR MONDAY EVENING...20 TO 30 POPS CONTINUE FOR AREAS NORTHEAST
FROM HAY SPRINGS THROUGH BROKEN BOW AS AN EMBEDDED DISTURBANCE
QUICKLY DROPS SOUTHEAST. ENDED POPS AFTER 06Z WITH SKIES TO BECOME
MOSTLY CLEAR. WITH WEAK HIGH PRESSURE CENTERED OVER NEBRASKA...LOWS
WILL DIP TO THE UPPER 40S AND LOWER 50S BY DAYBREAK.

TUESDAY...A FAIRLY STRONG UPPER TROUGH WILL DROP INTO SRN BRITISH
COLUMBIA AND PAC NW. UPPER FLOW WILL BE ZONAL ACROSS THE CENTRAL
PLAINS. WARM AIR ADVECTION RETURNS AS H8 TEMPS WARM ABOVE 25C SW
AND SERN PNHDL. HIGHS NEAR 80 ONL TO NEAR 88 AT IML.

WARM AIR ADVECTION WILL CONTINUE INTO WEDNESDAY WITH AN EXPANSIVE
THERMAL RIDGE ACROSS THE CENTRAL PLAINS. H85 TEMPS RANGE FROM 25
TO 30C AND HIGHS RESPOND REACHING THE LOWER 90S MOST LOCATIONS.
UPPER FLOW ALSO BECOMES SOUTHWEST AS POSITIVELY TILTED TROUGH
MOVES ACROSS ALBERTA...SRN SASKATCHEWAN INTO MONTANA AND THE PAC
NW.

WEDNESDAY NIGHT THROUGH SUNDAY...

THIS UPPER TROUGH WILL EXPAND ACROSS HUDSON BAY CANADA...THE NRN
PLAINS TO THE PACIFIC NW ON THURSDAY. THIS WILL BRING A COLD FRONT
INTO WESTERN NEBRASKA WEDNESDAY NIGHT. THIS AGREED UPON BY THE
ECMWF...GEM...12Z GFS AND GFS ENSEMBLE. THIS WILL BRING A COOLDOWN
THURSDAY TO THE UPPER 70S NCTRL TO THE LOWER 80S SOUTH...FOLLOWED
BY LOWER 70S FRIDAY AND SATURDAY. SHOWERS AND ISOLATED
THUNDERSTORMS REMAIN IN THE FORECAST THURSDAY NIGHT THROUGH
SATURDAY NIGHT. POST FRONTAL CHANCES NEAR 30 PERCENT SOUTH AND EAST
THURSDAY NIGHT INTO FRIDAY...OTHERWISE SLIGHT CHANCES THROUGH THE
PERIOD. BY SUNDAY THE UPPER TROUGH WILL FILL WITH A BROAD FLAT
RIDGE ACROSS THE CENTRAL U.S. TEMPERATURES SHOULD WARM SLIGHTLY TO
THE MID/UPPER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 123 PM CDT SUN AUG 31 2014

MAIN AVIATION CONCERN IS TIMING WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING. WEAK ACTIVITY EARLY THIS
IS EXPECTED TO BECOME MORE WIDESPREAD BY MID TO LATE AFTERNOON AS
A STRONG MID LEVEL SYSTEM MOVES INTO THE CENTRAL PLAINS.
PRECIPITATION ACTIVITY SHOULD BE MOVING OUT OF THE AREA BY MID
EVENING AND THROUGH MOST AREAS BY 06Z. THERE IS CONCERN FOR SOME
STRATUS LATE TONIGHT AND INTO THE MORNING HOURS MONDAY. HAVE
INCLUDED A MVFR CEILING AT BOTH KVTN AND KLBF TERMINALS...BUT THAT
MAY BE TOO HIGH AND WILL HAVE TO WATCH IF THE CATEGORY SHOULD BE
DROPPED TO IFR. CONDITIONS SHOULD IMPROVE BACK TO VFR WITH WEST TO
NORTHWEST WINDS BY LATE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BROOKS
SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...BROOKS
Hazardous weather outlook, Aug 31, 2:56 PM MDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT SUN AUG 31 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-012100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
356 PM CDT SUN AUG 31 2014 /256 PM MDT SUN AUG 31 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. WHILE THERE IS AN OUTSIDE
CHANCE FOR A FEW STRONG TO SEVERE STORMS WITH THREATS OF LARGE
HAIL AND DAMAGING WINDS...WIDESPREAD SEVERE STORMS ARE NOT
ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE CHANCES FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA
MONDAY AFTERNOON AND MONDAY NIGHT. NONE OF THIS ACTIVITY IS
EXPECTED TO BE SEVERE.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY NIGHT AND FRIDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE AREA. AT THIS TIME
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Aug 31, 3:41 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SUN AUG 31 2014

NEZ004-312245-
SHERIDAN NE-
341 PM MDT SUN AUG 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
445 PM MDT...

AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF HAY SPRINGS...MOVING EAST
AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  GORDON...
  CLINTON...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  WHITE CLAY...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  MOUNT MARIA...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 108.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:07 PM MDTSevere Thunderstorm WarningLBFCherry38 min
Aug 31, 5:44 PM MDTSevere Thunderstorm WarningLBFCherry46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.